# SDR HALA2009031600088

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,036 hours, 31,047 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 658D1005
- Part serial: 444A
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON APPROACH RUDDER TRIM KNOB WOULD NOT TRIM RUDDER.  KNOB WILL TURN BUT INDICATOR WOULD NOT MOVE EITHER DIRECTION.  REMOVED RUDDER TRIM ACTUATOR REPLACED RUDDER TRIM ACTUATOR PER AMM 27-21-111-422-012, ALL TEST GOOD.  ACFT OKAY FOR SERVICE.
